Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Tarski's Restricted Form and Neale's Quantificational Treatment of Proper Names

Eli Dresner
Linguistics and Philosophy
Vol. 24, No. 4 (Aug., 2001), pp. 405-415
Published by: Springer
Stable URL: http://www.jstor.org/stable/25001820
Page Count: 11
  • Download ($43.95)
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[405]
    [405]
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414
  • Thumbnail: Page 
415
    415